I had this issue a little over 2 months ago, and I feel like it still hasn't gotten any better. I was taking 300mg for over 6 months, and I constantly felt shaky, get irritated easily, felt anxious, and have sweaty palms. I've been on 150mg for almost 2 months, and it seems like nothing has changed. I graduated from college, so it's not like I have anything causing me stress? I like how this gives me energy, I just wish there was a way to counteract these side effects. Did anyone else experience this? What did you take or switch to to help out with it?
I have never taken Wellbutrin. My so at the time was 35. His initial problem was anxiety. He tried the Wellbutrin for 3 months, I don't remember the dose. He didn't get any relief so his doc switched him to Lexapro and he did well on it, he's 39 now and still doing ok. I can't remember the dose of it either. Hope this helps!
Hi Nbogert: I also take Wellbutrin. It's the only antidepressant that I have had success with to overcome my anxiety/depression, and I have tried many of them in the past.
My doctor supplements it with Buspar twice a day to take the edge off and keep the anxiety part of my situation under control. I was having anxiety/panic attacks several times a day, but now I have leveled out again. This combination is allowing me to sleep well at night, treats my anxiety (no more panicky feelings all through the day, or upon awakening, as I was having, even in the middle of the night). I have more energy and a much better outlook, and I feel more mellow. I feel like socializing more again and not letting every little thing get me to worrying the way I was before taking this medication combination. Buspar might be something you could discuss with your doctor to help with the anxiety that you are experiencing for now. This combination of medications is amazing. Hope you get some relief soon.
I tried Wellbutrin & the anxiety/depression was so bad I ended up in the hospital. I’m now on my third week of a low dose of Zoloft. It does seem to be slowly helping. I have depression & anxiety. Everyone’s body reacts differently. I was also on Effexor, Prozac , Pristiq which did nothing for my depression. I would think after 2 months that med may not be for you, but it can take 3 months to be effective. I’d recommend checking with your doctor. Unfortunately all psych meds have side effects... it’s all hit or miss, even after genetic testing! I also just graduated, and need something to work! I start my job in 2 weeks... with the Zoloft I’m tired and have restless sleep. (Common side effects) Wellbutrin can be too stimulating for some people, I was a wreck, it is possible your doc may be able to add something to it to ease the anxiety. I assume you also have depression?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Dec 2009 • 2 answers
Updated 8 Nov 2018 • 6 answers
Updated 4 Dec 2017 • 3 answers
Updated 4 Aug 2017 • 1 answer
Updated 19 Apr 2018 • 2 answers